# SDR SWAA2012060604697

- Difficulty date: May 23, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N643SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27716
- Aircraft time: 50,073 hours, 40,236 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOORBEAM UPPER CHORD WEB CRACKED BS 706+4.5, BBL 0.  REPAIRED WEB IAW SI.
